On the Fresnel integrals and the convolution.

Kiliçman, Adem; Fisher, Brian

International Journal of Mathematics and Mathematical Sciences (2003)

  • Volume: 2003, Issue: 41, page 2635-2643
  • ISSN: 0161-1712

How to cite

top

Kiliçman, Adem, and Fisher, Brian. "On the Fresnel integrals and the convolution.." International Journal of Mathematics and Mathematical Sciences 2003.41 (2003): 2635-2643. <http://eudml.org/doc/50875>.

@article{Kiliçman2003,
author = {Kiliçman, Adem, Fisher, Brian},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Fresnel cosine integral; Fresnel sine integral},
language = {eng},
number = {41},
pages = {2635-2643},
publisher = {Hindawi Publishing Corporation, New York},
title = {On the Fresnel integrals and the convolution.},
url = {http://eudml.org/doc/50875},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Kiliçman, Adem
AU - Fisher, Brian
TI - On the Fresnel integrals and the convolution.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 41
SP - 2635
EP - 2643
LA - eng
KW - Fresnel cosine integral; Fresnel sine integral
UR - http://eudml.org/doc/50875
ER -

NotesEmbed ?

top

You must be logged in to post comments.